Propagation law for the generating function of Hermite-Gaussian-type modes in first-order optical systems

M.J. Bastiaans, T. Alieva

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)
82 Downloads (Pure)

Abstract

Based on the common Hermite-Gaussian modes, a general class of orthonormal sets of Hermite-Gaussian-type modes is introduced. Such modes can most easily be defined by means of their generating function. It is shown that these modes remain in their class of orthonormal Hermite-Gaussian-type modes, when they propagate through first-order optical systems. A propagation law for the generating function is formulated.
Original languageEnglish
Pages (from-to)1107-1112
Number of pages6
JournalOptics Express
Volume13
Issue number4
DOIs
Publication statusPublished - 2005

Fingerprint Dive into the research topics of 'Propagation law for the generating function of Hermite-Gaussian-type modes in first-order optical systems'. Together they form a unique fingerprint.

Cite this